RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 5, Pages 653–662 (Mi mz5806)  

This article is cited in 1 scientific paper (total in 1 paper)

Diophantine approximations in the field of $p$-adic numbers

Yu. V. Nesterenko


Full text: PDF file (730 kB)

English version:
Mathematical Notes, 1984, 35:5, 342–347

Bibliographic databases:

UDC: 511
Received: 10.06.1981

Citation: Yu. V. Nesterenko, “Diophantine approximations in the field of $p$-adic numbers”, Mat. Zametki, 35:5 (1984), 653–662; Math. Notes, 35:5 (1984), 342–347

Citation in format AMSBIB
\Bibitem{Nes84}
\by Yu.~V.~Nesterenko
\paper Diophantine approximations in the field of $p$-adic numbers
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 5
\pages 653--662
\mathnet{http://mi.mathnet.ru/mz5806}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=750805}
\zmath{https://zbmath.org/?q=an:0549.10024}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 5
\pages 342--347
\crossref{https://doi.org/10.1007/BF01137689}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100003}


Linking options:
  • http://mi.mathnet.ru/eng/mz5806
  • http://mi.mathnet.ru/eng/mz/v35/i5/p653

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Ya. Yanchenko, “On the measure of algebraic independence of values of derivatives of a $p$-adic modular function”, Math. Notes, 61:3 (1997), 352–359  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:208
    Full text:84
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020